# SDR 97ZZZX3946

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VL
- Make and model: Bnorm BN2AMK32
- Aircraft serial: 1048
- Engine: Lyc O540E4C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Idler Gear
- Part number: 71652
- Condition: Worn
- Location: Crankshaft
- Part time: 5,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INOPERATIVE MAGNETO ON REAR ENGINE, LEFT POSITION.  MECHANIC REMOVED MAGNETO AND FOUND THE LEFT CRANKSHAFT IDLER GEAR ASSEMBLY WORN OUT AND ENGINE OIL SUMP SUCTION FILTER CONTAMINATED WITH METAL PARTICLES.  ENGINE CHANGED.
